Representable posets and their order components
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 45 (2004) no. 3, pp. 179-192.
@article{CTGDC_2004__45_3_179_0,
     author = {Adams, M. E. and Van der Zypen, D.},
     title = {Representable posets and their order components},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     pages = {179--192},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {45},
     number = {3},
     year = {2004},
     mrnumber = {2090334},
     zbl = {1062.06001},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_2004__45_3_179_0/}
}
TY  - JOUR
AU  - Adams, M. E.
AU  - Van der Zypen, D.
TI  - Representable posets and their order components
JO  - Cahiers de Topologie et Géométrie Différentielle Catégoriques
PY  - 2004
SP  - 179
EP  - 192
VL  - 45
IS  - 3
PB  - Dunod éditeur, publié avec le concours du CNRS
UR  - http://www.numdam.org/item/CTGDC_2004__45_3_179_0/
LA  - en
ID  - CTGDC_2004__45_3_179_0
ER  - 
%0 Journal Article
%A Adams, M. E.
%A Van der Zypen, D.
%T Representable posets and their order components
%J Cahiers de Topologie et Géométrie Différentielle Catégoriques
%D 2004
%P 179-192
%V 45
%N 3
%I Dunod éditeur, publié avec le concours du CNRS
%U http://www.numdam.org/item/CTGDC_2004__45_3_179_0/
%G en
%F CTGDC_2004__45_3_179_0
Adams, M. E.; Van der Zypen, D. Representable posets and their order components. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 45 (2004) no. 3, pp. 179-192. http://www.numdam.org/item/CTGDC_2004__45_3_179_0/

[1] R., BalbesOn the partially ordered set ofprime ideals of a distributive lattice, Canad. J. Math. 23 (1971), 866-874. | MR | Zbl

[2] R. Balbes and P. Dwinger, Distributive Lattices, University of Missouri Press, Colombia, Mo., 1974. | MR | Zbl

[3] G. Grätzer, General Lattice Theory (2nd Edition), Birkhäuser Verlag, Basel-Boston, 1998. | MR

[4] J.L.Kelley, General Topology, Van Nostrand, New York, 1955. | MR | Zbl

[5] H.A., PriestleyRepresentation of distributive lattices by means of ordered Stone spaces, Bull. London Math. Soc. 2 (1970), 186-190. | MR | Zbl

[6] H.A., PriestleySpectral sets, J. Pure Appl. Algebra 94 (1994), 101-114. | MR